# SDR SWIA2020072751478

- Difficulty date: June 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT SIDE TRACK AFT OF FS797.00 CORRODED.   SEAT SIDE TRACK AFT OF FS797.00 TO FS 855.00 IAW SRM.
